# SDR CA190307017

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frame 43
- Component: Torsion Box, Airbus
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT FRAME 43 INSPECTION OF SIDE BOX BEAM FLANGE REVEALED 2 IN. CRACKS IN HOLE #9 IN THE FLANGE LAYER.
